RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 2, Number 3  


Exceptional sets for solutions of quasilinear equations of parabolic type in weighted Sobolev spaces
M. S. Alborova
3
Estimates in the laws of large numbers for regular summation methods
F. Kh. Doev
13
Mathematical modeling of transients in the selective water intake from a stratified reservoir
I. D. Muzaev, Zh. D. Tuaeva
28
On the application of external nodes in modified schemes of discrete vortices
D. G. Sanakidze, Sh. S. Khubezhty
37
Variation in a nonlinear temperature field, associated with the coefficient of heat conduction
T. Z. Chochiev
42
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021